On the stability of a linear dipolar fluid

R. N. Hills

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper we employ the technique of logarithmic convexity to establish the Hölder stability of a class of solutions of an initialboundary-value problem for the linear dipolar fluid. © 1973 Springer-Verlag.

Original languageEnglish
Pages (from-to)255-261
Number of pages7
JournalActa Mechanica
Issue number3-4
Publication statusPublished - Sept 1973


Dive into the research topics of 'On the stability of a linear dipolar fluid'. Together they form a unique fingerprint.

Cite this